Alert archive / Florida / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 214, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Aug 12, 2021, 2:39 PM CDT for Walton County, Washington County, Florida. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 12, 2021, 2:39 PM CDT (19:39 UTC)
- Expired
- Aug 12, 2021, 3:21 PM CDT
- In force
- 42 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Walton County, FL, Washington County, FL
The radar
The Eglin Afb radar (KEVX), 12 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.7 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1222 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 866 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -48 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
657
WUUS52 KTAE 121939
SVRTAE
FLC131-133-122100-
/O.NEW.KTAE.SV.W.0214.210812T1939Z-210812T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
239 PM CDT Thu Aug 12 2021
The National Weather Service in Tallahassee has issued a
* Severe Thunderstorm Warning for...
Southeastern Walton County in the Panhandle of Florida...
Southwestern Washington County in the Panhandle of Florida...
* Until 400 PM CDT.
* At 239 PM CDT, a severe thunderstorm was located 13 miles south of
Vernon, moving west at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Vernon, Eglin Air Force Base, Live Oak, Freeport, Ebro, Hinsons
Crossroads, Red Bay, Douglass Crossroad, Greenhead, Rock Hill,
Bruce, Red Head, Eucheeanna, Holmes Valley, Millers Ferry, Knox
Hill, Smyrna, Spring Hollow, Sylvania and Riverside.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Tallahassee.
&&
LAT...LON 3067 8612 3070 8603 3070 8589 3060 8557
3044 8566 3044 8586 3041 8588 3041 8596
3038 8600 3041 8612 3042 8614 3043 8612
3043 8615 3046 8616 3047 8614 3048 8614
3046 8619 3047 8620
TIME...MOT...LOC 1939Z 110DEG 17KT 3044 8578
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
42-DVD1 follow-up statement
738
WWUS52 KTAE 122021
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
321 PM CDT Thu Aug 12 2021
FLC131-133-122031-
/O.CAN.KTAE.SV.W.0214.000000T0000Z-210812T2100Z/
Walton FL-Washington FL-
321 PM CDT Thu Aug 12 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WALTON AND
SOUTHWESTERN WASHINGTON COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tallahassee.
LAT...LON 3067 8612 3070 8603 3070 8589 3060 8557
3044 8566 3044 8586 3041 8588 3041 8596
3038 8600 3041 8612 3042 8614 3043 8612
3043 8615 3046 8616 3047 8614 3048 8614
3046 8619 3047 8620
TIME...MOT...LOC 2020Z 110DEG 17KT 3051 8600
$$
42-DVDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 10:08 AM CDT, 4 hours 31 minutes earlier.
Area forecast discussion, Aug 12, 10:08 AM CDT, 4 hours 31 minutes before
Area Forecast Discussion National Weather Service Tallahassee FL 1108 AM EDT Thu Aug 12 2021 .UPDATE... The 11am NHC advisory shows little change to the forecast of Fred as it approaches the FL Big Bend and Panhandle late this weekend. Though other impacts are certainly possible, freshwater flooding from heavy rain is currently the impact of greatest concern. The current Quantitative Precipitation Forecast (QPF) from WPC shows rainfall totals from Sunday through Tuesday of 2-4 inches over the coastal Big Bend, with local amounts of 5-6 inches. This will come with the Steinhatchee and Lower Suwanee Rivers already in flood, and pre-saturated conditions. && .NEAR TERM [Through Tonight]... The 12z TAE balloon sounding showed a seasonably moist and unstable air mass, with a Precipitable Water (PW) value of 1.84". Deep, moist convection will have no trouble firing off this afternoon. CAMS guidance really favors the Apalachicola National Forest for initial development this afternoon, favoring the area between Tallahassee and Port St. Joe. Satellite imagery shows a burgeoning cumulus field over this area, so that seems quite reasonable. && .HYDROLOGY... The Steinhatchee River has barely fallen from Moderate into Minor Flood category. At the slow rate of fall, foresee the Steinhatchee still being in flood as the rains from Fred first arrive on Sunday. Flood waters continue to route down the Suwanee. Rock Bluff has been above flood stage since Tue night. Manatee Springs will rise above flood in the next 24 hours. Branford and Wilcox are forecast to reach flood this weekend. Enter Tropical Cyclone Fred on Sunday. The current 3-day rainfall forecast starting Sunday shows 2-4 inches of rain around the coastal Big Bend, with locally 4-6 inches possible. These amounts are subject to adjustment && .PREV DISCUSSION [636 AM EDT]... .SHORT TERM [Friday Through Saturday]... The usual summertime pattern is expected to continue through the first half of this weekend. However, the ridge that has been building over the region is expected to gradually weaken/break down ahead of Tropical Storm Fred from the south and a shortwave from the north on Sunday according to both the Euro and GFS. This will ultimately determine what the steering flow for TS Fred will be. Expect daytime highs in the low to mid 90s with overnight lows in the mid 70s. .LONG TERM [Saturday Night Through Thursday]... Our attention now shifts over to the potential impacts from Tropical Storm Fred through the second half of the weekend and into early next week. Model guidance is in pretty good agreement with TS Fred making its way into the SE Gulf within the next 48-72 hours. How TS Fred interacts with Cuba and the southern Florida Peninsula could determine it's potential intensity as it approaches the open Gulf waters. Current SSTs just north of Cuba and within the Gulf are about 29 degrees C or greater, which is sufficient to support intensification should it remain organized as it approaches the Gulf. Things to look out for are: where the weakness in the aforementioned ridge ends up forming, and if the shortwave that would be crossing the Midwest, at the same time as TS Fred is approaching, manages to dig south enough through the ridge weakness and contribute to a more hostile environment for TS Fred via wind shear. Since tropical storms are vulnerable to wind sheer this could be a detrimental factor for TS Freds' longevity. As expected, any intensity changes will be track dependent and as such, current uncertainty this far out prevents specific details on track/intensity. The period of highest impact appears to be around Sunday and/or Monday. Regardless of strength, a main concern will be with rainfall potential, especially in light of the flooding that is still ongoing over the SE Big Bend after heavy rain over the last week. After TS Fred moves out of the region a subtropical ridge is expected to filter back over the region, bringing us back into the pattern we've been experiencing over the last week. Expect daytime highs in the low 90s with overnight lows in the low to mid 70s. .AVIATION... [Through 12Z Friday] Expect showers and storms to develop this afternoon from the seabreezes then move further inland through the late evening hours. Winds will be light and variable with VFR conditions through the period. In and around convection, brief periods of MVFR flight conditions and gusty winds are possible. .MARINE... Light and gentle breezes will prevail over the waters through Friday as a high pressure ridge axis noses in from the Atlantic and across the Panhandle. The ridge will lift northward a bit on Friday night and Saturday. Tropical Storm Fred is forecast to enter the southeast Gulf on Saturday and move into the northeast Gulf on Sunday. Tropical storm conditions are possible over the waters beginning as soon as Saturday night, but are more likely to begin sometime on Sunday. Winds will diminish on Monday, but it will take a few days longer for Gulf waters to settle down. .FIRE WEATHER... Expect erratic and gusty winds around afternoon and evening thunderstorms each day. Otherwise, no hazardous fire weather conditions are expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested. However, spotters are always encouraged to safely report significant weather conditions when they occur (while following all local, state, and CDC guidelines) by calling the office or tweeting us @NWSTallahassee. && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 94 75 95 74 95 / 50 30 40 10 40 Panama City 91 76 93 76 93 / 60 20 40 20 40 Dothan 92 73 94 73 93 / 60 30 50 20 40 Albany 94 75 94 75 96 / 50 30 30 10 30 Valdosta 94 73 94 73 93 / 50 40 30 10 40 Cross City 93 73 94 74 91 / 50 30 30 10 60 Apalachicola 90 77 90 77 90 / 50 30 30 20 40 && .TAE WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AL...None. GM...None. && UPDATE...Haner NEAR TERM...Haner SHORT TERM...Oliver LONG TERM...Oliver AVIATION...Scholl MARINE...Oliver FIRE WEATHER...Scholl HYDROLOGY...Haner
In the hours before
Special weather statement, Aug 12, 11:34 AM CDT, 3 hours 5 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1234 PM EDT Thu Aug 12 2021
FLZ014-015-114-115-127-121700-
Inland Franklin FL-Coastal Wakulla FL-Inland Gulf FL-
Coastal Franklin FL-Coastal Gulf FL-
1234 PM EDT Thu Aug 12 2021
...Strong thunderstorms will impact portions of southern Gulf, south
central Wakulla and Franklin Counties through 100 PM EDT/NOON CDT/...
At 1233 PM EDT/1133 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 11 miles northeast of
Carrabelle to 7 miles north of Eastpoint to near Port St. Joe.
Movement was northeast at 5 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Carrabelle, Eastpoint, Apalachicola, Port St. Joe, Franklin,
Carrabelle Beach, Royal Bluff, Eleven Mile, Odena, Cape San Blas,
Indian Pass, Beverly, Milltown, Bay City, Apalachicola Airport,
Simmons Bayou, Curtis Mill, Hays Place, Fort Gadsden and Nine Mile.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2963 8539 2987 8543 2997 8485 3001 8466
3001 8454 3004 8453 3005 8449 2993 8443
2968 8499
TIME...MOT...LOC 1633Z 230DEG 5KT 2998 8453 2985 8484 2976 8528
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
01-GONZALEZSpecial weather statement, Aug 12, 11:53 AM CDT, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1253 PM EDT Thu Aug 12 2021
FLZ015-026-115-121730-
Inland Franklin FL-Liberty FL-Coastal Franklin FL-
1253 PM EDT Thu Aug 12 2021
...A strong thunderstorm will impact portions of southeastern Liberty
and north central Franklin Counties through 130 PM EDT...
At 1253 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Carrabelle. This storm was nearly stationary.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Morgan Place, High Bluff and Owens Bridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2988 8494 3006 8484 3000 8452 2979 8485
TIME...MOT...LOC 1653Z 200DEG 3KT 2990 8480
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
01-GONZALEZSpecial weather statement, Aug 12, 11:57 AM CDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1257 PM EDT Thu Aug 12 2021
FLZ014-015-114-115-121730-
Inland Franklin FL-Inland Gulf FL-Coastal Franklin FL-
Coastal Gulf FL-
1257 PM EDT Thu Aug 12 2021
...A strong thunderstorm will impact portions of central Gulf and
northwestern Franklin Counties through 130 PM EDT/1230 PM CDT/...
At 1257 PM EDT/1157 AM CDT/, Doppler radar was tracking a strong
thunderstorm 11 miles east of Port St. Joe, moving northwest at 5
mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Howard Creek, Willis Landing and Dalkeith.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2997 8536 3002 8510 3002 8509 3000 8506
2997 8502 3000 8501 2977 8502 2972 8515
TIME...MOT...LOC 1657Z 154DEG 5KT 2984 8512
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
01-GONZALEZSpecial weather statement, Aug 12, 12:28 PM CDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
128 PM EDT Thu Aug 12 2021
FLZ014-015-026-027-112-114-121815-
Coastal Bay FL-Inland Franklin FL-Liberty FL-Inland Gulf FL-
Inland Wakulla FL-Coastal Gulf FL-
128 PM EDT Thu Aug 12 2021
...Strong thunderstorms will impact portions of Gulf, southeastern
Bay, northwestern Wakulla, southern Liberty and northwestern Franklin
Counties through 215 PM EDT/115 PM CDT/...
At 128 PM EDT/1228 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Crawfordville to 11
miles northwest of Carrabelle to 11 miles northwest of Apalachicola
to near Mexico Beach. Movement was northwest at 5 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Crawfordville, Mexico Beach, Stonemill Creek, Tyndall Air Force Base,
Wewahitchka, East Camp, Honeyville, Jewel Fire Tower, Allanton,
Vilas, Chipola Cutoff, Jensen Place, Central City, Beverly,
Overstreet, Poplar Camp, Smith Creek, Kern, Willis Landing and Nixon
Garden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2990 8543 3007 8550 3027 8483 3030 8438
3014 8435 3011 8441 3008 8467 2994 8483
2980 8505
TIME...MOT...LOC 1728Z 161DEG 6KT 3015 8437 2999 8479 2986 8506 2992
8535
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
01-GONZALEZSpecial weather statement, Aug 12, 1:00 PM CDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
200 PM EDT Thu Aug 12 2021
FLZ012>014-016-017-026-027-112-114-121900-
Coastal Bay FL-Liberty FL-Gadsden FL-Inland Bay FL-Calhoun FL-
Inland Gulf FL-Inland Wakulla FL-Leon FL-Coastal Gulf FL-
200 PM EDT Thu Aug 12 2021
...Strong thunderstorms will impact portions of northwestern Gulf,
eastern Bay and Calhoun Counties in the Panhandle of Florida,
northwestern Wakulla, southern Gadsden, Liberty and southwestern Leon
Counties in Big Bend of Florida through 300 PM EDT/200 PM CDT/...
At 200 PM EDT/100 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 6 miles northwest of
Crawfordville to Tyndall Air Force Base. Movement was north at 15
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Panama City, Lynn Haven, Callaway, Midway, Blountstown, Quincy,
Crawfordville, Tallahassee, Springfield, Hiland Park, Stonemill
Creek, Tyndall Air Force Base, Orange, Parker, Wewahitchka, Bristol,
Honeyville, Jewel Fire Tower, Clarksville and Abe Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3040 8570 3059 8439 3017 8437 2993 8557
2998 8565
TIME...MOT...LOC 1800Z 182DEG 13KT 3023 8445 3003 8554
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
42-DVDSpecial weather statement, Aug 12, 1:52 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
252 PM EDT Thu Aug 12 2021
FLZ010>014-016-017-026-112-GAZ155-156-121945-
Coastal Bay FL-Liberty FL-Gadsden FL-Inland Bay FL-Calhoun FL-
Inland Gulf FL-Jackson FL-Washington FL-Leon FL-Decatur GA-
Seminole GA-
252 PM EDT Thu Aug 12 2021
...Strong thunderstorms will impact portions of southeastern Jackson,
northwestern Gulf, Bay and Calhoun Counties in the Panhandle of
Florida, Gadsden and northern Liberty Counties in Big Bend of
Florida, southeastern Washington County in the Panhandle of Florida,
southwestern Leon County in Big Bend of Florida, western Decatur and
southeastern Seminole Counties in southwestern Georgia through 345 PM
EDT/245 PM CDT/...
At 252 PM EDT/152 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 10 miles north of Quincy to
Callaway. Movement was north at 15 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Panama City, Lynn Haven, Panama City Beach, Callaway, Quincy,
Blountstown, Bainbridge, Midway, Springfield, Hiland Park,
Chattahoochee, Greensboro, West Bainbridge, Tyndall Air Force Base,
Parker, Sneads, Gretna, Bristol, Grand Ridge and Altha.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3051 8573 3105 8453 3030 8446 3029 8485
3007 8563 3025 8601
TIME...MOT...LOC 1852Z 164DEG 12KT 3072 8456 3015 8556
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
42-DVDThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 7:10 PM CDT | Special Weather Statement | TAE | Lafayette | 65 min |
| Aug 11, 8:02 PM CDT | River Flood Warning | TAE | Dixie, Levy | 11 days |
| Aug 11, 8:09 PM CDT | Special Weather Statement | TAE | Dixie, Lafayette | 51 min |
| Aug 11, 8:50 PM CDT | Special Weather Statement | TAE | Dixie, Lafayette | 25 min |
| Aug 11, 9:19 PM CDT | Special Weather Statement | TAE | Dixie, Lafayette, Taylor | 41 min |
| Aug 11, 10:46 PM CDT | Special Weather Statement | TAE | Madison | 44 min |
| Aug 11, 11:28 PM CDT | Special Weather Statement | TAE | Madison | 32 min |
| Aug 11, 11:33 PM CDT | Areal Flood Advisory | TAE | Jefferson, Madison | 117 min |
| Aug 12, 11:34 AM CDT | Special Weather Statement | TAE | Gulf | 26 min |
| Aug 12, 11:53 AM CDT | Special Weather Statement | TAE | Franklin | 37 min |
| Aug 12, 11:57 AM CDT | Special Weather Statement | TAE | Gulf | 33 min |
| Aug 12, 12:00 PM CDT | Severe Thunderstorm Warning | TAE | Franklin, Liberty | 30 min |
| Aug 12, 12:28 PM CDT | Special Weather Statement | TAE | Gulf | 47 min |
| Aug 12, 12:48 PM CDT | Special Marine Warning | TAE | 27 min | |
| Aug 12, 1:00 PM CDT | Special Weather Statement | TAE | Bay, Calhoun, Liberty | 60 min |
| Aug 12, 1:52 PM CDT | Special Weather Statement | TAE | Bay, Calhoun, Gadsden | 53 min |
| Aug 12, 2:08 PM CDT | Severe Thunderstorm Warning | TAE | Bay, Washington | 67 min |
| Aug 12, 2:11 PM CDT | Special Marine Warning | TAE | 64 min | |
| Aug 12, 2:45 PM CDT | Special Weather Statement | TAE | Holmes, Jackson, Washington | 60 min |
| Aug 12, 2:55 PM CDT | Special Weather Statement | TAE | Jefferson | 50 min |
| Aug 12, 3:44 PM CDT | Special Weather Statement | TAE | Leon | 31 min |
| Aug 12, 3:46 PM CDT | Special Weather Statement | TAE | Holmes | 29 min |
| Aug 12, 4:31 PM CDT | Special Weather Statement | TAE | Madison, Taylor | 44 min |
| Aug 12, 5:48 PM CDT | Special Weather Statement | TAE | Dixie, Lafayette | 42 min |
| Aug 12, 5:50 PM CDT | Special Marine Warning | TAE | 115 min | |
| Aug 12, 6:23 PM CDT | Special Weather Statement | TAE | Dixie | 52 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.